Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Having joint pain, increased frequency of migraines and chest pain. Suggestions

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 494 Questions
I have had a number of symptoms in the past few months to include all over joint pain, increased frequency of migraines, chest pain, abdominal pain, severe hair loss, sores inside my mouth, breast pain (feels like engorgement), skin rashes on arms and upper torso, kidney stones, UTI, hematuria, shortness of breath, and fatigue. I was diagnosed with plueral effusions twice since January, and pericarditis about 1 month ago.

My d-dimer was slightly elevated in January (564) and in April (651). Also, I have had a positive Ribonucleoprotein Extractable Nucl Ab, with a C-Reactive Protein of 18.4 mg/L, and an ESR of 33 mg/Hr.

I have been goven vicodin for pain, Motrin for inflammation, celebrex for joint pain, and colchiicine for the pericarditis, and my doctor has recently (last week) prescribed me plaquenil. She has not, however, diagnosed me with anything. Her notes are "other and unspecified nonspecific immunological findings XXXXXXX

I am just wondering if this is a normal "diagnosis XXXXXXX or if I should get a second opinion.
Posted Sun, 2 Jun 2013 in Lupus
Answered by Dr. Divya Agarwal 7 hours later

It is a possible diagnosis.

In the light of the fact that she may not have got enough evidence on your blood tests, like a positive antinuclear antibody (ANA).

Your symptoms and the fact that you have multiple organ involvement along with some tests positive for inflammation it is definitely an immunological problem,and as you know sometimes these diseases evolve into a particular syndrome but it may take some time for that to happen.

Also you are on the right medication, plaquenil is pretty much a broad spectrum drug.

I hope I have solved your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor